| Model Number |
70310QCA1 |
| Medical Device Problem Code |
Solder Joint Fracture (2324)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the criticore monitor had broken leaded glass and the movement of the carriage was not fluid.
Event or Problem Description
It was reported that the quicklink loader had broken leaded glass.It was also noted that the movement of the carriage was not fluid.Per follow up, it was noted that the device was used on a patient during the event, but there were no clinical consequences.
Additional Manufacturer Narrative
The quicklink loader serial number (b)(6) was received and evaluated.During the evaluation, the unit exhibited the failures that were alleged.Therefore, the complaint is confirmed.The evaluation report attached with the complaint includes pictures of the cracked leaded glass door and its interference with the carriage as the objective evidence.The root cause for the cracked plastic door is undetermined.The potential cause could be stress created during autoclaving.The carriage movement issue was caused by the rubbing of deformed plastic door.The unit was repaired, tested and then released for distribution.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.